# SDR CA070118002

- Difficulty date: January 17, 2007
- Submitted: May 1, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE CREW REPORTED A FLAP FAIL MESSAGE ON APPROACH. THE CREW SELECTED FLAP 8 AND FLAP FAIL MESSAGE CAME ON IMMEDIATELY AND THE FLAPS FROZE AT 0 DEGREES INDICATED. ON THE GROUND A CB RESET WAS CARRIED OUT AND THE CODES WERE OBTAINED . THE AIRCRAFT WAS FERRIED WHERE AN INVESTIGATION IS STILL ONGOING BY LINE MAINTENANCE (TC NR 20070118002)
